# SDR LR7A2021102102989

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,619 hours, 26,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 3431947
- Condition: Cracked
- Location: Lh
- Part time: 40,619 hours, 26,455 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SCHEDULED FLIGHT FOUND CRACK ON LOWER LEFT HAND STANTION AT FS858 / REPLACED STANTION AT FS858LH IAW SMP 583 51-10    LP 40011
